# SDR IPXA2017042816545

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,631 hours, 14,709 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY THREE HRS AT CRUISE, A STRONG BURNING ODOR IN SUPERNUMERARY AREA. LASTED APPROXIMATELY FIVE MINUTES.  ISOLATED GALLEY POWER, PERFORMED TROUBLESHOOTING, FOUND BURNING ODOR ORIGINATING FROM GALLEY REFRIGERATOR.  PERFORMED EO MD11-2530-44922-A. GALLEY REFRIGERATOR SECURED INOPERATIVE.
